Cart (Loading....) | Create Account
Close category search window
 

Methods of solving a polynomial equation for an H optimal control problem for a single-input single-output discrete-time system

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Saeki, M. ; Inst. of Inf. Sci. & Electron., Tsukuba Univ., Ibaraki, Japan

A polynomial equation for the H optimal control problem is reduced to a nonlinear algebraic equation. Two methods are proposed for solving the algebraic equation. One method uses the singularity of a linear algebraic equation as the optimality index. The other gives an approximate solution by solving an eigenvalue problem. A numerical example is presented

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 2 )

Date of Publication:

Feb 1989

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.